It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


I've been put on Depakote 250mg in the morning and 500mg at night! I have read so many places that Depakote causes weight gain, and since I just lost 20l pounds after 2 back surgeries this summer, the last thing I want to do is gain it back and then some. When I was put on Prozac, I gained 40+ pounds, I lost it only to gain it all bakck again. Now, after years of being off Prozac, I have lost 20 pounds but I was just put on Depakote about 3 weeks ago and I am terrified of going overboard with the weight-gain that is inevitable in my case if there is ever ANY chance of an increase in weight associated with a medication. Does anyone know if there is a problem with weight gain and Trileptal? Also, I am majorly dozing all of the time, but I was also put on Geodon a week ago. Does Depakote make you extremely sleepy, how about if I can switch to Trileptal, does high doses of that zap you of all energy?? Thanks for the reply/replies!! teadkin





All times are GMT -7. The time now is 05:36 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!